Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 51, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 6, 2008, 9:41 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2008, 9:41 PM EST (02:41 UTC)
- Expired
- Dec 7, 2008, 10:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 9:25 PM EST, 16 minutes earlier.
Area forecast discussion, Dec 6, 9:25 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
925 PM EST SAT DEC 6 2008
.DISCUSSION...
CURRENT...WEATHER BUOY OBSERVATIONS PLACED FRONTAL BOUNDARY FROM
TAMPA BAY NORTHEAST TO THE DAYTONA BEACH AREA AND INTO THE ATLANTIC
OFF THE FIRST COAST. AREA DOPPLER RADAR LOOPS SHOWED THAT THE NARROW
LINES OF VERY LIGHT SHOWERS AND SPRINKLES IN AREAS OF SPEED
CONVERGENCE OVER THE CENTRAL PORTION OF THE PENINSULA WERE MOVING
QUICKLY TOWARD THE ATLANTIC. WILL AMEND THE OVERNIGHT GRIDS TO
INCLUDE THE MENTION OF SPRINKLES DOWN TO OKEECHOBEE AND SAINT LUCIE
COUNTIES AND INCREASED CLOUD COVER DOWN TO THE SOUTHERN THREE
COUNTIES.
&&
.AVIATION...
BKN040-060 IN VICINITY OF A FRONT MOVING SLOWLY DOWN THE PENINSULA
THROUGH 14Z THEN BECOMING MOSTLY SUNNY WITH VFR.
&&
.MARINE...BUOYS RECORDING 2 TO 3 FOOT SEAS AND NORTHWEST WINDS
AROUND 15 KNOTS. EXPECTING WINDS BEHIND THE FRONT TO INCREASE TO
AROUND 20 KNOTS AND BUILD SEAS TO 5 TO 7 FEET BEYOND 20 MILES OF
SHORE IN THE OVERNIGHT PERIOD.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR INLAND VOLUSIA-NORTHERN
LAKE-ORANGE-NORTHERN OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTIES.
AM...SMALL CRAFT ADVISORY FOR WINDS THIS EVENING TO 10 AM SUNDAY
FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
&&
WIMMER/VOLKMERHazardous weather outlook, Dec 6, 5:05 AM EST, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 505 AM EST SAT DEC 6 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-062200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 505 AM EST SAT DEC 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... RATHER BENIGN WIND AND SEA CONDITIONS WILL DETERIORATE THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE WATERS. GUSTY WEST WINDS WILL DEVELOP AND PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT IN THE OPEN ATLANTIC. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL NECESSITATE THE NEED FOR A SMALL CRAFT ADVISORY FOR WINDS THROUGH SUNDAY MORNING FOR ZONES AWAY FROM THE COAST. A SLOW MOVING WEATHER SYSTEM AROUND THE MIDDLE OF NEXT WEEK MAY BRING A SMALL THREAT FOR LIGHTNING STORMS TO EAST CENTRAL FLORIDA WEDNESDAY AFTERNOON THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:37 AM EST | Red Flag Warning | MLB | Lake, Orange, Osceola, Seminole, Volusia | 14 hr |
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.